American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(06A12) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Jürgen Herzog, Takayuki Hibi and Xinxian Zheng. The monomial ideal of a finite meet-semilattice. Trans. Amer. Math. Soc. 358 (2006) 4119-4134. MR 2219013.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] F. Wehrung. Semilattices of finitely generated ideals of exchange rings with finite stable rank. Trans. Amer. Math. Soc. 356 (2004) 1957-1970. MR 2031048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Friedrich Wehrung. A uniform refinement property for congruence lattices. Proc. Amer. Math. Soc. 127 (1999) 363-370. MR 1468207.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Hassan Sedaghat. On the relational basis of Cayley's theorem and of similar representations for algebras . Trans. Amer. Math. Soc. 347 (1995) 3053-3060. MR 1286006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] M. E. Adams and Matthew Gould. Finite semilattices whose monoids of endomorphisms are regular . Trans. Amer. Math. Soc. 332 (1992) 647-665. MR 1052902.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] M. E. Adams and Matthew Gould. A construction for pseudocomplemented semilattices and two applications . Proc. Amer. Math. Soc. 106 (1989) 899-905. MR 976362.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Hans-J. Bandelt. Discrete ordered sets whose covering graphs are median . Proc. Amer. Math. Soc. 91 (1984) 6-8. MR 735552.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] D. A. Bredikhin. A representation theorem for semilattices . Proc. Amer. Math. Soc. 90 (1984) 219-220. MR 727237.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Stuart A. Steinberg. Unital $l$-prime lattice-ordered rings with polynomial constraints are domains . Trans. Amer. Math. Soc. 276 (1983) 145-164. MR 684499.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Peter Köhler. Brouwerian semilattices . Trans. Amer. Math. Soc. 268 (1981) 103-126. MR 628448.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Sydney Bulman-Fleming and Isidore Fleischer. One-variable equational compactness in partially distributive semilattices with pseudocomplementation . Proc. Amer. Math. Soc. 79 (1980) 505-511. MR 572290.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] H. P. Sankappanavar. Principal congruences of pseudocomplemented semilattices and congruence extension property . Proc. Amer. Math. Soc. 73 (1979) 308-312. MR 518510.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia